View graph of relations

Original languageEnglish
JournalBiological Invasions
Publication date2011
Volume13
Issue12
Pages2647-2660
ISSN1387-3547
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 11
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 6238950